# SDR USAA2013101500025

- Difficulty date: October 11, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 41,696 hours, 17,256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 3239
- Condition: Low Pressure
- Location: Pax Door
- Part time: 41,696 hours, 17,256 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -LOW PRESSURE ON DOOR DAMPER AT PASSENGER/CREW DOOR 832.  PERFORMED THE SERVICE OF THE DOOR DAMPER AT PASSENGER/CREW DOOR 832 IAW AMM 52-10-00-614-001-A & PERFORMED LEAK TEST ON DOOR DAMPER, NO LEAK FOUND IAW AMM 52-10-00-790-001-A.
